# SDR C2XA08ON151

- Difficulty date: July 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4383
- Condition: Inoperative
- Location: Stab Trim
- Part time: 9,836 hours, 6,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

FLT 7665 - ONT - FLIGHT CREW REPORTED MAIN PITCH TRIM INOPERATIVE.  MX PERSONNEL REMOVED AND REPLACED HORIZONTAL STAB CONTROL UNIT.  OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
